# SDR AU000773

- Difficulty date: July 16, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED ON THE LT SIDE JUST AFT OF THE WING LIGHT ASSEMBLY BETWEEN STN 500C AND STN 500D LOCATED ABOVE STRINGER NR 15. CRACK LENGTH APPROXIMATELY 50MM (1.96IN).
